# SDR DXTA2013030405306

- Difficulty date: March 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 2,590 hours, 1,886 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ON GEAR RETRACTION THE GEAR HORN WARNING SOUNDED UNTIL THE RED LIGHTS ON THE GEAR ANNUNCIATOR PANEL WENT OUT.  CLEANED LT & RT MLG SWITCHES.  PERFORMED NUMEROUS GEAR SWINGS AT TAKEOFF CONFIGURATION, WITH NO DISCREPANCYS NOTED.  OPS CHECKED GOOD IAW MM 29-10-00.
